# SDR DALA13006859204

- Difficulty date: February 3, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 48,174 hours, 25,610 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 388
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR CUTOUT LOWER SILL WEB ATTACH ANGLE CORRODED FROM BS 388.  REMOVED CORROSION.  OUT OF LIMITS.  R & R DAMAGED SECTION OF ATTACH ANGLE IAW SRM 53-60-02, FIG 11.
